# SDR CA990330017

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 337D
- Engine: Cont IO360C
- Propeller: Mcauly D2AF34C302
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- Nature of condition: E, R, J
- Precautionary procedure: E

## Discrepancy

(CAN) IN CRUISE, THE ENGINE BEGAN TO RUN ROUGH.  ENGINE WAS SHUT DOWN AND AIRCRAFT LANDED.  POST-FLIGHT INSPECTION FOUND A CYLINDER PISTON CRACKED.
